Side Effects Of Excessive Drug Consumption?

Illustration of Side Effects Of Excessive Drug Consumption?
Illustration: Side Effects Of Excessive Drug Consumption? americanaddictioncenters.org

I want to ask, I accidentally took Amox medicine two tablets at a time, I don’t know if the medicine is the same, I think the medicine is different, is it okay ???

1 Answer:

Hello. Thank you for the question on HealthReplies.com.

Each drug has its own characteristics in the body.

This is influenced by the length of time the drug levels are in the body. For example, drugs that are only in the body for 8 hours, must be taken again at 8 hours later. Therefore, in one day there are 24 hours, the recommended taking the drug will be written 3 times a day.

Similarly, drugs that last 12 hours in the body, must be taken back every 12 hours, so that it will be written 2x a day.

For antibiotics, the regulation of taking this medication must be strictly regulated. If taken less than the frequency it should be, then this will result in treatment that is not optimal so that healing is long. Even patients can have to repeat the treatment again. And with less dosages, of course there is a time lag without drugs in the body. Such patients should consume the drug 8 hours after the last drug, but instead the drug is consumed 10 hours after the last drug so that there is time 2 hours without drugs in the patient's body. At intervals without the drug the bacteria can experience a strengthening of the body (forming immunity) so that drug resistance occurs. So to treat the same disease patients need higher doses or even stronger drugs.

If the dose is excessive, there is a risk of causing toxic effects on the body. These toxic effects can be in the form of side effects, additional diseases, or even if exceeding the maximum dose can lead to the risk of death.

If you already take excess medicine, don't panic yet. Observe if there are changes that occur such as dizziness, nausea, vomiting, headache, abdominal pain, decreased consciousness, etc. If there is, consult a doctor immediately to determine the condition. If there is nothing, what you do is as much as possible make a reminder to take medication (for example with an alarm to take medication) so that it does not happen again in the future. Also don't forget enough hydration by consuming 2 liters of water per day to neutralize the excess drug condition in your body and accelerate the expenditure of drugs from the body through urine. In these conditions, it is also best to keep checking with your doctor who provides therapy to adjust the amount of medication again if necessary.

That's all the explanation from me, hopefully it helps and useful :)

: by

Related Question

Chapter Hard Child After Stopping ASI?

Chapter Hard Child After Stopping ASI?

(1 year ago)

Tonight, I want to ask … my child is already walking the age of 2 years. And I have been weaning and dinganti by drinking UHT milk. But after 2 -3 days I noticed how the stoo...

There Is Frequent Tingling But No Pain?

There Is Frequent Tingling But No Pain?

(1 year ago)

I want to ask r n r nLately, my left chest has felt like tingling but it doesn’t feel like tingling … Like how is it, it’s uncomfortable, that’s how it feel...

Lumps Around The Left Breast And Itchy Nipples?

Lumps Around The Left Breast And Itchy Nipples?

(1 year ago)

I want to ask, around 1 month ago there was a lump around the breast before the left, but it didn’t hurt at all, only the nipple felt itchy to touch, then the lump took a lon...

Leave a Reply

Your email address will not be published. Required fields are marked *